# SDR UALA2012020600713

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 50,602 hours, 18,702 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: S232T60166
- Part serial: 42
- Condition: Defective
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER DOES NOT TRAVEL FULL AMOUNT UP AND TOP PORTION OF WINDSHIELD OBSCURED.  REPLACED WIPER MOTOR.
